I started chant*x last Tuesday. Everything was pretty good until day 3. On day 4 you're supposed to take 2 pills a day. Friday was so-so. Saturday it was a beautiful day and all I could think of was taking a nap. Today I barely got out of bed. I didn't even bother exercising. Didn't have the energy. This afternoon I finally figured out that I am depressed. Like majorly depressed. Knew all the B-vitamins should be picking me up so didn't think they were they cause and finally deduced that it had to be chant*x. Sure enough one of the side effects is depression. The nausea isn't so great either. This is so not cool.
Going to try to figure out an economical way to try wellb*trin. Not having insurance majorly stinks at times like these. If I am able to do wellb*trin I may have to re-think my quit date since it takes (I've heard) 5 to 6 weeks to get in your system. Having to wait 5 or 6 more weeks makes me want to cry and the thoughts of quitting on Tuesday makes me want to cry too. Having to sit for a doctor's appointment makes me want to cry. Puddin is looking at me and it's making me want to cry. Yep. You guess it....pretty much everything is making me want to cry. This is so not me.
This just sucks.
Hoping it's out of my system by tomorrow.